MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2022-253547

Медицинская библиотека · BMJ case reports · 2023

Delirium secondary to anticholinergics.

Bellizzi Annalise, Mercieca Elyse, Dimech Catherine

Клинический случайСтатьяПеревод в очереди

Аннотация

We present a case of a young man who developed sudden deterioration in his physical and mental state whilst being treated as an inpatient for substance-induced psychosis. This deterioration was manifested by sudden disorientation, change in behaviour and visual hallucinations. It was only after excluding other potential causes that this presentation was attributed to the regular administration of procyclidine that was being used to counteract the extrapyramidal side effects from antipsychotics. The patient showed a dramatic improvement on stopping procyclidine. This case highlights the importance of awareness of rare adverse drug reactions and the resultant distressing effect for the patient himself.

Для цитирования: Bellizzi Annalise, Mercieca Elyse, Dimech Catherine. Delirium secondary to anticholinergics.. BMJ case reports. 2023. DOI: 10.1136/bcr-2022-253547.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.